I have been doing extensive research since both the incident with my cat and finding this website. You might be interested in checking out the U.S. EPA website for more information on this subject: http://www.epa.gov/opp00001/health/petproductseval.html. If you are in Canada, as I am, you can file a report with Health Canada about the adverse reaction to this. Even though the form is for Veterinary Drugs, I am sure it will go the right department for over-the-counter pet treatments. Go to: http://www.hc-sc.gc.ca/dhp-mps/vet/applic-demande/form/dar-rim_form_cp-pc-eng.php. Click on the PDF link which will open to reveal the Drug Adverse Reaction form which anyone can fill out and mail or fax to the address provided on the bottom of the form. I have completed it and faxed it this morning to Health Canada. Hopefully, if enough of these forms are submitted, HC will do something concrete about this problem. Otherwise, I would suggest writing letters to the stores that sell these products, maybe posting notices at Vets’ offices (if they will let you); post at Humane Societies, pet rescue foundations – anywhere that other pet owners will find this information. I also posted on the Hartz Facebook page (and they did not delete it much to my surprise); they invited me to contact them to explain what happened to my cat. I don’t know if I will bother. I am more interested in warning the public however and wherever I can.